# SDR UIEA200800339

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 117,194 hours, 21,858 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7644762
- Part serial: KF5385
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURN BACK . ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF. NR 1 PACK DEFERRED ALREADY.  NR 3 PACK VALVE SWITCH OPEN. CABIN ALTITUDE WARNING HORN SOUNDED CABIN AT 10,000 FT. A/C MODE SELECT SWITCH IN AUTO. BOTH OUTFLOW VALVES CLOSED. DUCT PRESSURE 42 PSI, CABIN CLIMBS WITH AIRCRAFT, DIFF PRESS "0". WHEN NR 3 PACK SELECTED THERE WAS NO CHANGE IN DUCT PRESSURE OR CABIN VERTICAL SPEED.  FOUND NR 3 PACK FLOW CONTROL AND SHUTOFF VALVE WOULD NOT OPEN WHEN COMMANDED. REPLACED VALVE PER MM 21-51-1 OPS CHECKED NORMAL.
